Posted by zefdie on October 19, 2005, at 19:54:49
In reply to Re: Does Zoloft increase Lamictal levels? » zefdie, posted by katia on October 19, 2005, at 16:30:39
I tend toward the dysphoric. I've been in a rage my whole life and antidepressants make me incredibly cranky. I just don't know what to expect right now! It's exasperating. I have a very important deadline coming up in a little over a month and really need to make some improvements before then or else I'll be in a world o' hurt. I'm afraid if I end up on the wrong med I'll miss that deadline and a bunch of opportunities that are riding on it.
> My advice would be to first ask your pdoc and then add one thing at a time so you know what's causing what. Add the Lamictal VERY SLOWLY and see how you feel and tweek as necessary either med. Lam is definitely an activating med - makes you feel euphoric at first. The second time i tried it however, I went dysphoric, not fun.
> good luck.